Translator Disclaimer
December 2018 Some problems concerning algebras of holomorphic functions
Richard M. Aron
Funct. Approx. Comment. Math. 59(2): 269-277 (December 2018). DOI: 10.7169/facm/1738

Abstract

Let $X$ be a complex Banach space with open unit ball $B_X.$ We describe some recent work and a number of open problems related to the maximal ideal spaces of the Fréchet algebra of holomorphic functions of bounded type on $X$ and the Banach algebra of bounded holomorphic functions on $B_X$.

Citation

Download Citation

Richard M. Aron. "Some problems concerning algebras of holomorphic functions." Funct. Approx. Comment. Math. 59 (2) 269 - 277, December 2018. https://doi.org/10.7169/facm/1738

Information

Published: December 2018
First available in Project Euclid: 28 March 2018

zbMATH: 07055555
MathSciNet: MR3892398
Digital Object Identifier: 10.7169/facm/1738

Subjects:
Primary: ‎46J15
Secondary: 32A38, 42B30

Rights: Copyright © 2018 Adam Mickiewicz University

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.59 • No. 2 • December 2018
Back to Top